# SDR IXXA20200618022

- Difficulty date: June 14, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N419AZ
- Make and model: Boeing 767319
- Aircraft serial: 26913
- Aircraft time: 108,821 hours, 20,128 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATN3454 STRONG SMOKE ODOR IMMEDIATELY AFTER TAKE OFF. AIR TURN BACK TO DEPARTURE STATION-KILN. AIRCRAFT GROUNDED FOR UNSCHEDULED MAINTENACE AND CONDITIONAL INSPECTION REQUIREMENTS. PERFORMED ENG RUNS. ISOLATED ENG/APU AIR TO EACH PAC. FAULT NOT DUPLICATED IAW B767 AMM 21-00-21 PARA STEP 9.  NO SMELLS /FUMES NOTED AT CONDITIONAL INSPECTION. REMOVED, INSPECTED, CLEANED & REINSTALLED LH PACK COMPONENTS IAW B767 AMM 21-00-21 PARA C STEP 10 TO COMPLETION. NO OIL CONTAMINATION NOTED. CONDITIONAL INSPECTION RESULTS ARE NORMAL. NO FINDINGS NOTED.  AIRCRAFT RELEASED TO SERVICE ETOPS 180.
